# SDR CAL960201

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14564
- Make and model: Doug DC-9-31
- Aircraft serial: 47490
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Switch
- Condition: Inoperative
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 1819 - IAH - THE AIRCRAFT HAD A BRIEF HISTORY OF THE NLG GREEN LIGHT NOT ILLUMINATING WHEN GEAR WAS EXTENDED FOR LANDING.  CYCLING THE GEAR CAUSED THE LIGHT TO COME ON.  THE NOSE GEAR DOWNLOCK SWITCH WAS REWIRED FROM S3-49 TO P1-133 PER WIRING DIAGRAM 32-61-00.  IN ADDITION, THE P1-133 CANNON PLUG WAS REMOVED AND REPLACED.  A GEAR SWING WAS PERFORMED WITH NOSE GEAR INDICATION AND OPERATION CHECKING GOOD.  (M)
